# SDR 9700889927

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE, RECYCLED GEAR.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  FOUND DOOR SWITCH CANNON PLUG BAD AND BROKEN WIRE TO UPLATCH SWITCH.  REPLACED CANNON PLUG AND REPAIRED BROKEN WIRE.  GEAR OPERATION AND INDICATION CHECKED NORMAL.
